# SDR P5CA0200626

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,600 hours, 17,781 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: 2670169M6
- Part serial: 2973
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST ALL HYD ON NR 1 HYD SYS AFTER LANDING.  FOUND RT TRUCK POSITIONER BYPASS REDUCER FLANGE CRACKED.  REMOVED AND REPLACED ASSY PER MM 32-13-16, IPC 32-13-05-02 NR 40.  BLED SYSTEM UNTIL NO AIR NOTED.
